# SDR DALA2021120807584

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,256 hours, 38,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 DOOR 2L SLIDE ARMED LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: T/S PER B757 FIM 25-66. CYCLED DR ARMING NUMEROUS TIME. LIGHT CKS NORMAL. (7866830)
